Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 512838, 7 pages
http://dx.doi.org/10.1155/2014/512838
Research Article

A Time Delay Predator-Prey System with Three-Stage-Structure

1Department of Mathematics, Lvliang University, Lishi, Lvliang City, Shanxi 033001, China
2Department of Mathematics, Shanxi University, Taiyuan, Shanxi 030006, China

Received 26 December 2013; Accepted 11 March 2014; Published 27 March 2014

Academic Editors: J. Fernández and D. Xu

Copyright © 2014 Qiaoqin Gao and Zhen Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993.
  2. S. Gakkhar, K. Negi, and S. K. Sahani, “Effects of seasonal growth on ratio dependent delayed prey predator system,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 850–862, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. H. K. Baek, “Qualitative analysis of Beddington-DeAngelis type impulsive predator-prey models,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1312–1322, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Bandyopadhyay and S. Banerjee, “A stage-structured prey-predator model with discrete time delay,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1385–1398, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. J. Gui and W. G. Ge, “The effect of harvesting on a predator-prey system with stage structure,” Ecological Modelling, vol. 187, no. 2-3, pp. 329–340, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Chen and M. You, “Permanence, extinction and periodic solution of the predator-prey system with Beddington-DeAngelis functional response and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 207–221, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. F. D. Chen, X. Y. Chen, and H. Y. Zhang, “Positive periodic solution of a delayed predator-prey system with Holling type II functional response and stage structure for predator,” Acta Mathematica Scientia, vol. 26, no. 1, pp. 093–103, 2006. View at Google Scholar
  9. Q. Q. Gao and Z. J. Luo, “Periodic solution for nonautonomous stage-structured competitive system with time delays and cannibalism,” Journal of Biomathematics, vol. 26, no. 1, pp. 1–8, 2011. View at Google Scholar
  10. Z. Q. Liang and L. S. Chen, “Existence of positive periodic solution of a nonautonomous single species model with three stage structure,” Journal of Central China Normal University, vol. 39, no. 2, pp. 149–153, 2005. View at Google Scholar
  11. S. J. Gao and L. S. Chen, “Permanence and global stability for single species model with three life stage structure and tone delay,” Acta Mathematica Scientia, vol. 26, no. 4, pp. 527–533, 2006. View at Google Scholar
  12. Y. Dai, T. J. Xing, and Z. X. Luo, “Positive periodic solution of the models with three life stage structures, cannibalism and time delay,” Mathematics in Practice and Theory, vol. 4, no. 8, pp. 85–91, 2011. View at Google Scholar
  13. R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: ratio-dependence,” Journal of Theoretical Biology, vol. 139, no. 3, pp. 311–326, 1989. View at Google Scholar · View at Scopus
  14. M. Fan and Y. Kuang, “Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 295, no. 1, pp. 15–39, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. R. E. Gaines and J. L. Mawhin, Concidence Degree and Nonlinear Differential Equations, Springer, Berlin, Germany, 1997.